# SDR CALA2018032600998

- Difficulty date: March 24, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 63,942 hours, 26,001 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 102804
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BITE TEST FROM PTP FAILS WITH MESSAGE EPSU BATTERY FWD L.  REMOVED AND REPLACED THE BATTERY PACK IAW AMM 33-5 1-38-000-002-A,  AND AMM 33-51-38-400-002-A.  OPS CHECKED GOOD .
